# SDR IXXA20250926056

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N613AZ
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 93,114 hours, 13,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 54100
- Condition: Discharged
- Location: Zone 200
- Part time: 93,114 hours, 13,516 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT DOES NOT HAVE POWER.  REMOVED AND REPLACED BATTERY IN ACCORDANCE WITH B767 AIRCRAFT MAINTENANCE MANUAL 33-51-07. OPERATIONAL CHECK GOOD.
